# SDR SWAA2018082024458

- Difficulty date: August 8, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,869 hours, 14,180 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT RBL 34, WL 198.  REPAIRED WEB PER SRM.
